# SDR HEEA979017

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 2210 · Autopilot System
- Part: Brake
- Part number: 7690001812102
- Condition: Defective
- Location: Auto Flt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETIC BRAKE SLOW TO RELEASE; INOPERATIVE.
